Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Errection Problem
Jul 22, 2005

I am a 24-year-old guy who is having an erection problem for no apparent reason. I have been going out with my new girl friend for a 2 weeks and the sex has been a disaster. I have always been active in sex even though my erection isnt as hard and my ejaculation isnt as strong as some of my friends. I enjoy sex a lot, but I am a little bit worried now as this has happened in more than 4 / 5 occasions with different girls. I get erected for about 2/3 min and all of a sudden, I lose my erection and its hard to get it back up. So, I have to make up a story and not do it. The other prob is that I have never had a repetition of sex in one night. I can only have one intercourse and it takes a long time to have another one. Is this a symptom of some sort? I have had HIV test recently and all came negative. I am young, but do not understand why I am having this problem. Do you think I should use Viagra or any supplement? I am very confused.. Your help will enhance my life so please help. Thanks in advance.

Response from Dr. Henry

To comment further I need to know what your HIV status is and which HIV meds you are taking (this is a forum related to side effects of antiretroviral therapy). KH



Previous
Hi Dr Conway
Next
NEURONTIN

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement